Mathematische Annalen

, Volume 291, Issue 1, pp 591–606

Bounded mean oscillation of Bloch pull-backs

  • Wade Ramey
  • David Ullrich
Article

DOI: 10.1007/BF01445229

Cite this article as:
Ramey, W. & Ullrich, D. Math. Ann. (1991) 291: 591. doi:10.1007/BF01445229

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Wade Ramey
    • 1
  • David Ullrich
    • 2
  1. 1.Department of MathematicsMichigan State UniversityEast LansingUSA
  2. 2.Department of MathematicsOklahoma State UniversityStillwaterUSA